W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
RLT261216 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Nausea (1970); Pain (1994); Dizziness (2194)
| Date of Event |
06/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: code c19 - the review of the manufacturing paperwork verified that this lot met all pre-release specifications according to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to, component migration w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2016, the patient was treated for an abdominal aortic aneurysm.The physician implanted a gore® excluder® aaa endoprosthesis featuring c3® delivery system and gore® excluder® aaa endoprosthesis.The patient tolerated the procedure.On (b)(6) 2023, the patient had an abdominal artogram.After the procedure, the patient left the office, but then reported feeling lightheaded, dizzy and nauseated, and they went to an er.The patient also reported mild lower back pain.The er did a ct scan of the abdomen/pelvis, and discovered a retroperitoneal bleed.The patient was transferred to the hospital and underwent a reintervention on (b)(6) 2023.The gore® excluder® aaa endoprosthesis featuring c3® delivery system had migrated distally approximately 2.5cm below the renals, and the neck had dilated up to 28-29mm.Two conformable excluder cuffs were added, and the patient tolerated the procedure.
Additional Manufacturer Narrative
Checked box b1 adverse event.